# SDR FDEA202412251854

- Difficulty date: December 25, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 76,151 hours, 28,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN.   REPLACED L1 DOOR HOLD OPEN LOCK COLLAR IAW B757 AMM  52-11-08-8.
